# SDR CALA2022010300015

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A300*
- Aircraft serial: 1426
- Aircraft time: 63,334 hours, 27,885 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: NA
- Condition: Fault Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYS FAULT DISPLAYED ON UPPER ECAM SCREEN. - WING ANTI-ICE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V907081 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. T-S WING ANTI PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CALL TOMC WILL MAC RELATED WORK ORDER 000000003030709 AND PRTR ICE SYSTEM ACP TEST TO SEE WHAT IS FAULTING YOUNG, ANDREW (V907081) TROUBLESHOT PER TSM 30-11-00-810-806A. REMOVED AND REPLACED ZONE CONTROLLER REF AMM 21-63-34. REMOVED AND REPLACED RELAY 5DL REF IPC 30-11-08-02A. SYS NOW OPS CHECK NORMAL REF AMM 30-11-00. YOUNG, ANDREW (V907081) TROUBLESHOT PER TSM 30-11-00-810-806A. REMOVED AND REPLACED ZONE CONTROLLER REF AMM 21-63-34. REMOVED AND REPLACED RELAY 5DL REF IPC 30-11-08-02A. SYS NOW OPS CHECK NORMAL REF AMM 30-11-00. ADD EMP:V907081 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1247576  SN OFF 1824 CONTROLLER, ZON  OFF 31-2162-9-0003 1824 ON 31-2162-9-0003 2673
